# SDR MASA2021061900145

- Difficulty date: June 19, 2021
- Submitted: June 19, 2021
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 40,687 hours, 32,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD O/W EMER DR EXIT SIGN 2 BULBS INOP.  PLACED ON MEL
